MathSciNet Relay Station
MathSciNet bibliographic data
MR2074917 (2005e:54032) 54F45 (54E35)
Dranishnikov, A.; Zarichnyi, M. Universal spaces for asymptotic dimension. Topology Appl. 140 (2004), no. 2-3, 203–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement